TopCare Ibuprofen Tablets 200Mg

Temporarily relieves minor aches and pains due to: muscular aches, toothache, the common cold, headache, minor pain of arthritis, backache, menstrual cramps, temporarily reduces fever. Gluten free. Compare to advil active ingredient.